doi: 10.4304/jsw.7.3.718-723
Multifractal Analysis and Modeling of Chaotic Channels
Abstract—This paper introduces multifractal theory into the research of chaotic channels, and a novel model of chaotic channel is established from nonlinear science standpoint. By studying the relationship between multifractal dimensions and work environments, increments probability distribution, and statistical self-similarity of low power line communication (L-PLC) channel which is a typical chaotic channel, we find that multifractal dimensions are key parameters for describing the chaotic channel, and reveal the inherent relationship between the chaotic channel and Fractional Brownian Motion (FBM) model. Finally, the multifractal model of chaotic channel based on FBM theory is established and applied to reconstructing received signals accurately.
Index Terms—multifractal, chaos, modeling, Fractional Brownian Motion
Cite: Zhenchao Wang and Pei Du, "Multifractal Analysis and Modeling of Chaotic Channels," Journal of Software vol. 7, no. 3, pp. 718-723, 2012.
General Information
ISSN: 1796-217X (Online)
Abbreviated Title: J. Softw.
Frequency: Biannually
APC: 500USD
DOI: 10.17706/JSW
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Cecilia Xie
Abstracting/ Indexing: DBLP, EBSCO,
CNKI, Google Scholar, ProQuest,
INSPEC(IET), ULRICH's Periodicals
Directory, WorldCat, etcE-mail: jsweditorialoffice@gmail.com
-
Mar 07, 2025 News!
Vol 19, No 4 has been published with online version [Click]
-
Mar 07, 2025 News!
JSW had implemented online submission system [Click]
-
Apr 01, 2024 News!
Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec) [Click]
-
Apr 01, 2024 News!
Papers published in JSW Vol 18, No 1- Vol 18, No 6 have been indexed by DBLP [Click]
-
Oct 22, 2024 News!
Vol 19, No 3 has been published with online version [Click]